Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus

12 Issues per year

IMPACT FACTOR 2016: 1.432

Cite Score 2016: 1.35

SCImago Journal Rank (SJR) 2016: 0.368
Source Normalized Impact per Paper (SNIP) 2016: 0.594

See all formats and pricing
More options …
Volume 35, Issue 4


On Graph Theoretical Polynomials of Annulenes and Radialenes

Ivan Gutman
Published Online: 2014-06-02 | DOI: https://doi.org/10.1515/zna-1980-0418


Three graphic polynomials of annulenes and radialenes are examined, namely the matching polynomial, the characteristic polynomial of the Hückel graph and the characteristic polynomial of the Möbius graph. Several relations between them are obtained. These six polynomials and their zeros are mutually closely related.

About the article

Received: 1979-09-13

Published Online: 2014-06-02

Published in Print: 1980-04-01

Citation Information: Zeitschrift für Naturforschung A, Volume 35, Issue 4, Pages 453–457, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.1515/zna-1980-0418.

Export Citation

© 1946 – 2014: Verlag der Zeitschrift für Naturforschung. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in